Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Trichomonas, on pills and had intercourse. Spotting. What could it mean ?

On august 8th I found out I had trichomonas & I took the pills as instructed & a week later I no longer had it my partner took the pills also , we had sex on the 20th but he still needed 3 more pills to be done with the treatment, well the day we had intercourse he came in me but I took Postinor 2 the next day & today on 24th I had some spotting what could it mean.? I had my period from the 14th to the 19th.
Asked On : Tue, 28 Aug 2012
Answers:  0 Views:  21 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor